# SDR UALA2009080502367

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 52,604 hours, 18,819 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DOOR HARD TO ARM ON GROUND.  GOOD FOR TAKEOFF DISARMED IN FLT.  F/A ABLE TO REARM.  PER CREW THIS IS DOOR 2L.  REMOVED BOBBY PIN LODGED IN SLIDE TRACK.  TESTED DOOR ARMING OPERATION.  OPS CHECK OKAY FORCE LOAD ON CONTROL HANDLE WAS 16 LBS WITHIN LIMITS.  OBSERVED DOOR OPERATION PRESSURE & OPERATION OF ARMING MECHANISM NORMAL.
